# SDR UALA2010101103770

- Difficulty date: October 9, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,635 hours, 12,990 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RIGHT ELEC HYD PUMP INOP. CLEANED ELECTRICAL CONNECTOR AT ACMP - PUMP WORKS OKAY.
